Local to you
Unanswered messages |
Getting started |
I'm on |
I'm watching |
I started |
Last 15 minutes |
Last hour |
This is page 1 of 1 (This thread has 4 messages.)
Want to be your own boss, or considering a career change? Then sign up to WorkFest 15th June 2013
Is your mum on statins? hair loss can be a side effect of some statins. If this is the case, her GP can suggest a change of prescription. Please follow this up, hair loss is awful and there is no way it can be hidden or disguised.....
Hmm Was thinking GP but mum is very reluctant Thanks
Weight loss, low iron, poor diet, stress and hormonal imbalances can all contribute to hair loss. Has your DM got any of these problems at all? I suggest a blood test and perhaps some supplements?
My DM is in her mid60sHer hair has always been thick and bushyShe went to the hairdressers last week who told her her hair is thinningWhen I looked properley she right! I could even see her scalp in some placesWhat to do??
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more. Register now
Already registered? Log in to leave your comment.